# SDR 9808729101

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 59164605509
- Condition: Failed
- Location: Mlg
- Part time: 40,054 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT MAIN LANDING GEAR UNSAFE AND DOOR OPEN LIGHTS ILLUMINATED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, RECYCLED LANDING GEAR HANDLE, RETURNED TO MEM, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN LANDING GEAR CONTROL VALVE, OPERATIONAL CHECK NORMAL.
